Change search
ReferencesLink to record
Permanent link

Direct link
Reduced branching processes with very heavy tails
Stockholm University.
2008 (English)In: Journal of Applied Probability, ISSN 0021-9002, Vol. 45, no 1, 190-200 p.Article in journal (Refereed) Published
Abstract [en]

The reduced Markov branching process is a stochastic model for the genealogy of an unstructured biological population. Its limit behavior in the critical case is well studied for the Zolotarev-Slack regularity parameter α∈(0,1]. We turn to the case of very heavy tailed reproduction distribution α=0 assuming Zubkov’s regularitycondition with parameter β∈(0,∞). Our main result gives a new asymptotic pattern for the reduced branching process conditioned on non-extinction during a long time interval.

Place, publisher, year, edition, pages
2008. Vol. 45, no 1, 190-200 p.
URN: urn:nbn:se:su:diva-16309OAI: diva2:182829
Available from: 2008-12-16 Created: 2008-12-16 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Nordvall Lagerås, Andreas
By organisation
Stockholm University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link